Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delayed periods. Had treatment of charithromycin, amoxicillin and omeprazole for H pylori. Partner had vasectomy. Pregnant?

Hi, I m 45 and my period is 6 days late which is very unusual for me since I always get them about 3-4 days early, never late. My husband had a vasectomy about 10 years ago after our 3rd child. I just finished with a 14 day treatment of Charithromycin 500 mg, amoxicillin 500 mg and omeprazole 20 mg, all of those twice a day for 14 days for h-pyluri. Is it possible that my period was delayed for the medication or what are the chances of pregnancy?
Asked On : Sat, 17 Nov 2012
Answers:  2 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The delay in the periods is likely to be due to the recent illness or the antibiotic intake or the weakness., Since your husband is vasectomized, pregnancy is not likely. You can wait for a week for your periods to start.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Sat, 17 Nov 2012
I find this answer helpful
OBGYN Dr. Asra Ishtiaq Ahmed's  Response
HELLO THERE.

IT IS NOT DUE TO MEDICATION YOU HAVE TAKEN AND PREGNANCY IS ALSO UNLIKELY.

THE REASON BEHIND DELAY COULD BE APPROACHING MENOPAUSE. THIS HAPPENS YEARS BEFORE ACTUAL MENOPAUSE WHERE PERIODS GET IRREGULAR, LIGHT AND THEN FINALLY CEASE WHEN THE ACTUAL MENOPAUSE IS ATTAINED.

YOU SHOULD CONSULT A GYNECOLOGIST FOR THE APPROPRIATE MEDICATION TO INDUCE PERIODS.

TAKE CARE.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor